# SDR DHL2003740514

- Difficulty date: February 2, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1166 STR 10.3 LT ATTACHING GILLINER SUPPORT SHOWS CHAFE MARK.  CUT OUT DAMAGED AREA (2.5 X 1 INCH) AND FABRICATED DOUBLER  (7075-T6 .090) PER SRM 53-10-2 AND 51-40-3.  TREATED AND PRIMED PARTS PER SRM 51-10-2.  INSTALLED DOUBLER PER SRM 51-30-2.
